# SDR AALA20151222013

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 47,883 hours, 7,639 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Seal
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING FLIGHT ACFT AIRFRAME FLUTTERED, STARTING AT 270 KTS, INCREASED UP TO 295 KTS, THEN DISSIPATED AS WE SLOWED PAST 260 KTS.  ENG INDICATIONS NORMAL.  FOUND GAP IN NOSE GEAR DOOR SEAL & REPAIRED IAW AARD 52-80-02-7.  FOUND LT ENG VIBRATIONS AT 1.8 & ACCOMPLISHED LT ENG FAN TRIM BALANCE IAW MCM 72-95-12, POST BALANCE VIBRATIONS PEAKED AT 0.1.
